# SDR ASMF200606007

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737*
- Aircraft serial: 33791
- Aircraft time: 5,416 hours, 2,983 cycles
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 890954
- Condition: Failed
- Location: Right
- Part time: 5,416 hours, 2,983 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING RT ENGINE STARTING (REVERSE) LIGHT TURNED ON. DURING TRANSIT CHECK BOTH REVERSES WERE RESEATED IN STOW AND DEPLOY POSITION OF RT EDU AND FIM 78-31 PROCEDURE, TASK 801WAS PERFORMED, TESTED CORRECT. DEFERRED REPORT WAS CLOSED.
